# SDR 98ZZZX981

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62AK
- Make and model: Cessna 207A
- Aircraft serial: 20700780
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: CC4
- Condition: Shorted
- Location: Rt Wing Flap
- Part time: 13,332 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP UP WIRE CHAFED ON STRINGER IN WING BETWEEN STA 85.62 AND STA 100.00; WIRE SHORTED AND BURNED HOLE IN WING.  INSPECTION OF 10-AMP CIRCUIT BREAKER FOUND A FAILURE OF BREAKER TO 'POP'.  SUBMITTER RECOMMENDED RUNNING WIRES IN A PLASTIC CONDUIT FROM LEADING EDGE WIRE GROMMETS TO FLAP MOTOR PLUG.
